# SDR IPXA2025053045005

- Difficulty date: May 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, RH SIDE, FLOOR PANEL 132PG IS BROKEN.   FABRICATED NEW FLOOR PANEL IAW SREO-16407-REQ002.
